Notre Dame Journal of Formal Logic

Non-empty complex terms.

A. J. Baker

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 7, Number 1 (1966), 48-56.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093958479

Digital Object Identifier
doi:10.1305/ndjfl/1093958479

Citation

Baker, A. J. Non-empty complex terms. Notre Dame J. Formal Logic 7 (1966), no. 1, 48--56. doi:10.1305/ndjfl/1093958479. https://projecteuclid.org/euclid.ndjfl/1093958479


Export citation